MathSciNet Relay Station
MathSciNet bibliographic data
MR2523548 93B05 (49N25 93E03 93E20)
Sakthivel, R.; Mahmudov, N. I.; Lee, Sang-Gu Controllability of non-linear impulsive stochastic systems. Internat. J. Control 82 (2009), no. 5, 801–807.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement